# SDR TWAA9820102

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Misinstalled
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SPLICE ON FORMER NOT PER SRM AT STR 18L, STA 980.  REMOVED OLD REPAIR AND INSTALLED NEW REPAIR PER SRM 53--03, FIG 32 SHEET 4 AND 5, PAGE 135 AND 136.
